# SDR IPXA2018013026047

- Difficulty date: January 28, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,914 hours, 16,218 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLYING FOR 2 HOURS, THE NOSE GEAR TIRE PRESSURE LOW MESSAGE ILLUMINATED.  THE TIRE PRESSURES WERE LOW ON THE NOSE GEAR LEFT TIRE . THE PRESSURES WERE 131 AND 21. OUTSIDE TAT WW -19 C, REMOVED & REPLACED LEFT & RIGHT NOSE TIRE ASSEMBLY IAW AMM 32-42-01-000-801.
